# SDR CA970923015

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Shank Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE FOUND CRACKED ON INSPECTION. THE CRACK WAS IN THE SHANK AREA TOWARDS THE TRAILING EDGE
